Alert archive / Delaware / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 125, NWS Philadelphia/Mount Holly

July 1, 2025Kent County, Sussex County, Delaware; Caroline County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 1, 2025, 5:04 PM EDT for Kent County, Sussex County, Delaware; Caroline County, Talbot County, Maryland. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2025, 5:04 PM EDT (21:04 UTC)
Expired
Jul 1, 2025, 6:00 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:59 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2025-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2025-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1429 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

694 
WUUS51 KPHI 012104
SVRPHI
DEC001-005-MDC011-041-012200-
/O.NEW.KPHI.SV.W.0125.250701T2104Z-250701T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
504 PM EDT Tue Jul 1 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Western Sussex County in southern Delaware...
  Southwestern Kent County in central Delaware...
  Southeastern Talbot County in eastern Maryland...
  Caroline County in eastern Maryland...

* Until 600 PM EDT.

* At 504 PM EDT, severe thunderstorms were located along a line
  extending from near Harmony to Hurlock to 6 miles southwest of
  Vienna, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Easton, Seaford, Denton, Laurel, Harrington, Federalsburg,
  Bridgeville, Greensboro, Preston, Woodside, Viola, Smithville,
  Hazlettville, Agner, Choptank, Windyhill, Sandtown, Andrewsville,
  Tanyard, and Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

&&

LAT...LON 3865 7572 3869 7577 3868 7580 3870 7580
      3871 7584 3870 7590 3868 7594 3862 7598
      3877 7607 3916 7560 3885 7545 3856 7547
      3845 7568
TIME...MOT...LOC 2104Z 232DEG 25KT 3876 7592 3861 7587 3844 7593 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
2 follow-up statements
895 
WWUS51 KPHI 012130
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
530 PM EDT Tue Jul 1 2025

MDC041-012140-
/O.CAN.KPHI.SV.W.0125.000000T0000Z-250701T2200Z/
Talbot MD-
530 PM EDT Tue Jul 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TALBOT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and southern Delaware...and eastern Maryland.

LAT...LON 3865 7572 3869 7577 3881 7582 3888 7594
      3916 7560 3885 7545 3856 7547 3845 7568
TIME...MOT...LOC 2130Z 228DEG 27KT 3894 7574 3879 7569 3862 7569 

$$

DEC001-005-MDC011-012200-
/O.CON.KPHI.SV.W.0125.000000T0000Z-250701T2200Z/
Sussex DE-Kent DE-Caroline MD-
530 PM EDT Tue Jul 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WESTERN SUSSEX...SOUTHWESTERN KENT AND SOUTHEASTERN CAROLINE
COUNTIES...

At 530 PM EDT, severe thunderstorms were located along a line
extending from near Greensboro to near Smithville to near Seaford,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Seaford, Denton, Laurel, Harrington, Bridgeville, Greensboro,
Woodside, Viola, Smithville, Hazlettville, Agner, Sycamore, Sandtown,
Andrewsville, Felton, Blades, Greenwood, Houston, Bethel, and
Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3865 7572 3869 7577 3881 7582 3888 7594
      3916 7560 3885 7545 3856 7547 3845 7568
TIME...MOT...LOC 2130Z 228DEG 27KT 3894 7574 3879 7569 3862 7569 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
437 
WWUS51 KPHI 012152
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
552 PM EDT Tue Jul 1 2025

MDC011-012202-
/O.CAN.KPHI.SV.W.0125.000000T0000Z-250701T2200Z/
Caroline MD-
552 PM EDT Tue Jul 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAROLINE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and southern Delaware.

LAT...LON 3916 7560 3885 7545 3863 7547 3861 7561
      3891 7559 3905 7574
TIME...MOT...LOC 2152Z 230DEG 27KT 3912 7554 3894 7549 3871 7553 

$$

DEC001-005-012200-
/O.CON.KPHI.SV.W.0125.000000T0000Z-250701T2200Z/
Sussex DE-Kent DE-
552 PM EDT Tue Jul 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN SUSSEX AND SOUTHWESTERN KENT COUNTIES...

At 552 PM EDT, severe thunderstorms were located along a line
extending from Camden to near Milford to near Bridgeville, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Seaford, Harrington, Bridgeville, Woodside, Viola, Hazlettville,
Sandtown, Felton, Blades, Greenwood, Houston, Farmington, Riverview,
and Woodside East.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3916 7560 3885 7545 3863 7547 3861 7561
      3891 7559 3905 7574
TIME...MOT...LOC 2152Z 230DEG 27KT 3912 7554 3894 7549 3871 7553 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:11 PM EDT, 53 minutes earlier.

Area forecast discussion, Jul 1, 4:11 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
411 PM EDT Tue Jul 1 2025

.SYNOPSIS...
A cold front will approach the area late Tuesday and move through
the region Tuesday night into Wednesday. High pressure builds
closer to the area later Wednesday into Thursday before settling
over our area on Friday and into the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
forecast area until 9PM EDT.

A Flood Watch remains in effect for locations near and along the
I-95 corridor and southeast Pennsylvania until 2AM EDT.

Numerous heavy thunderstorms have developed across the I-95
corridor with additional clusters of heavy thunderstorms across
the Harrisburg region and the Washington DC metro area. As a
cold front across the Ohio River Valley advances east across
Pennsylvania late this afternoon and into tonight, supported by
an amplified trough pivoting across the Northeast and Mid
Atlantic, these clusters of strong thunderstorms will begin to
collide and merge across eastern PA and the I-95 corridor,
slowly moving east into the Delmarva and New Jersey into
tonight. SFCCAPE values this afternoon have bubbled up to
3000-4500 J/kg with steep low-level lapse rates of 7.0-8.0 C/km
leading to rapid development of strong updrafts and severe
thunderstorms capable of producing locally damaging wind gusts.
Furthermore, PWAT values are in excess of 2.0 inches, which is
at the climatological maximum for this area this time of the
year, with forecast profiles indicating that storms could have
a tendency to backbuild or train. These factors all indicate
that instances of flash flooding could be more numerous than
what we see in many events with even the potential for some
instances of significant flash flooding possible, especially if
storms train over an urban area. High res model guidance
suggests the potential for heavier storms to produce a quick 1
to 3 inches of rainfall within just 1 to 2 hours and it's
possible some localized storms totals could reach around 4
inches. For this reason, the WPC has expanded the Moderate Risk
in the Excessive Rainfall Outlook to envelop the entirety of
southeast PA, including Philadelphia, and into the I-95 corridor
for parts of New Jersey, essentially matching the locations we
have highlighted in our Flood Watch.

These various clusters of thunderstorms will merge into a broad
line tonight, likely lessening the severe weather threat with
the loss of daytime heating, but maintaining or even
exasperating the flash flood threat across the entire region.
This massive complex of heavy showers and thunderstorms will
slowly shift south and east into southern New Jersey and the
Delmarva overnight as the cold front arrives to nudge the storms
towards the coast. As a result of the heavy rainfall and slow
storm motions, flash flooding concerns may continue through the
evening and well into the first part of the overnight period.
The storms will gradually begin to lose steam early Wednesday
morning, but steady showers and some isolated thunderstorms can
still be expected during the predawn hours of Wednesday. Lows
will be in the upper 60s to low 70s.

Latest guidance suggests this frontal boundary will slow down
and possibly become quasi-stationary across southern New Jersey
and the southern Delmarva come daybreak Wednesday. As a result,
additional showers and thunderstorms may develop across this
corridor through Wednesday morning before gradually shifting
offshore throughout the day. PWAT values in this narrow corridor
will still be near 2 inches, suggesting heavy downpours will
still be possible for at least the first half of the day. Skies
will be overcast to mostly cloudy to start the day with gradual
clearing in the afternoon from west to east. High temperatures
will be in the 80s, with some areas that see sunshine in the
afternoon further north and west likely seeing the warmest
temperatures in the mid to upper 80s.

Widespread rainfall amounts once this is all said and done look
to be at least around 0.75 to 2.5 inches of rainfall, with
locally heavier amounts very possible.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Dry and quiet weather follows for Wednesday night as high
pressure builds in to our south and west. Lows in the 60s.

While high pressure will be increasingly in control on Thursday,
a weak cold front looks to sink southward during the afternoon
and evening on Thursday. This cold front looks to set off some
showers and maybe an isolated thunderstorm for areas near and NW
of I-78. High temperatures will be in the mid to upper 80s.
Nighttime lows will be in the 60s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A lingering upper level trough looks to become reinforced as it
remains across much of the Northeast through the end of the
work week before moving offshore over the weekend. At the
surface, a high pressure system settles over our area on Friday
and Saturday and moving offshore on Sunday, keeping the region
mostly dry.

Daytime temperatures in the 80s for most Friday and Saturday,
with temperatures look to warm closer to 90 on Sunday. Dew
points are forecast to be in the low to mid 60s before
increasing to around 70 on Sunday. Overall, the most pleasant
day does look to be Friday which should make for a nice forecast
for the 4th of July.

Next week looks to begin hot and humid for next Monday and
Tuesday but there will be chances for late day showers/storms
as the next cold front approaches.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...Restrictions likely with thunderstorms in the
afternoon (60-80%). Winds from the southwest around 10 kts
gusting to 15 kts. Higher gusts possible in thunderstorms.
Moderate confidence.

Tonight...Restrictions likely (40-60%) with showers and
thunderstorms continuing into the evening. Showers/storms should
wind down overnight but an MVFR/IFR stratus deck could set in.
Winds generally W/SW around 5 knots. Moderate confidence.

Monday...Sub-VFR conditions likely with lingering stratus and
fog across the region. Gradual improvement from west to east
through the day. Winds W-SW around 5 to 10 kts. Moderate
confidence.

Outlook...

Wednesday night through Sunday...VFR. No significant weather.

&&

.MARINE...
Small Craft Advisory conditions continue until early Wednesday
morning. There will also be showers/storms moving over the
waters and these could produce localized wind gusts over 40
knots. Winds and seas subside below advisory criteria by
daybreak Wednesday. Some lingering showers and thunderstorms
possible off the Southern New Jersey and Delaware coasts.

Outlook...

Wednesday night into Saturday...Sub-SCA conditions expected.

Rip Currents...

On Tuesday, winds turn more south-southwest around 10 to 20 mph and
the period Will be around 7 seconds with breaking waves around
3 to 4 feet. Thus, we will continue with the MODERATE risk for
the development of dangerous rip currents for the NJ Shore and
LOW risk for Delaware Beaches as flow will be more offshore
there

For Wednesday, winds go more west/southwesterly and lighten to
around 10 MPH or less. Seas decrease as well within the surf
zone to around 2 feet. As a result, a LOW risk for the
development of rip currents will be in place for the Jersey
Shore and Delaware Beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Wednesday for PAZ060-070-071-
     101>106.
NJ...Flood Watch until 2 AM EDT Wednesday for NJZ009-010-012-013-
     015>019.
DE...Flood Watch until 2 AM EDT Wednesday for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for ANZ450.
     Small Craft Advisory until 4 AM EDT Wednesday for ANZ451>455.

&&

SYNOPSIS...Fitzsimmons/MJL
NEAR TERM...MJL
SHORT TERM...Fitzsimmons/MJL
LONG TERM...Fitzsimmons/MJL
AVIATION...MJL
MARINE...MJL
Hazardous weather outlook, Jul 1, 2:03 PM EDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
203 PM EDT Tue Jul 1 2025

MDZ012-015-019-020-021815-
Kent MD-Queen Annes-Talbot-Caroline-
203 PM EDT Tue Jul 1 2025

...SEVERE THUNDERSTORM WATCH 481 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

 There is a SLIGHT RISK for severe thunderstorms on Tuesday.

 There is a MODERATE RISK for excessive rainfall on Tuesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MJL

In the hours before

Local storm report, Jul 1, 4:29 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
429 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Tstm Wnd Dmg     1 WSW Bustleton         40.08N 75.04W
07/01/2025                   Philadelphia       PA   Trained Spotter

            Trees down on Bustleton Ave and Winchester
            Ave blocking much of the roadway. Time
            estimated from radar.

&&

Gorse
Local storm report, Jul 1, 4:32 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
432 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Dmg     West Nottingham Twp     39.74N 76.04W
07/01/2025                   Chester            PA   Fire Dept/Rescue

            Trees and wires down at the intersection of
            Fremont Road and Lees Bridge Road. Time
            estimated from radar.

&&

NG
Local storm report, Jul 1, 4:36 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
436 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     Tstm Wnd Gst     Reading Regional Airpor 40.38N 75.96W
07/01/2025  M63 MPH          Berks              PA   ASOS

            63 mph thunderstorm wind gust, and 41 mph
            sustained wind.

0428 PM     Tstm Wnd Gst     Reading Regional Airpor 40.38N 75.96W
07/01/2025  M58 MPH          Berks              PA   ASOS

            58 mph thunderstorm wind gust, and 45 mph
            sustained wind.

&&

Gorse
Local storm report, Jul 1, 4:42 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
442 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     Flash Flood      Nottingham              39.75N 76.02W
07/01/2025                   Chester            PA   Trained Spotter

            Vehicle stuck in flood water.

&&

NG
Local storm report, Jul 1, 4:50 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
450 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tstm Wnd Dmg     Lakewood                40.07N 74.17W
07/01/2025                   Ocean              NJ   Fire Dept/Rescue

            Multiple trees down. Time estimated from
            radar.

&&

NG
Local storm report, Jul 1, 4:55 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
455 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Dmg     1 NNE Jackson           40.14N 74.27W
07/01/2025                   Ocean              NJ   Fire Dept/Rescue

            Multiple trees down. Time estimated from
            radar.

&&

NG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:41 PM EDTSevere Thunderstorm WarningPHINew Castle64 min
Jul 1, 2:30 AM EDTFlood WatchPHINew Castle19 hr
Jul 1, 2:32 PM EDTSevere Thunderstorm WarningPHINew Castle43 min
Jul 1, 4:50 PM EDTSevere Thunderstorm WarningPHIKent, New Castle55 min
Jul 1, 5:42 PM EDTSevere Thunderstorm WarningPHIKent, Sussex48 min
Jul 1, 5:34 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot41 min

Nearby

Severe Thunderstorm Warnings in Delaware, 2025Severe Thunderstorm Warnings in Maryland, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.